# SDR MALA020533

- Difficulty date: September 3, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: OFF9806175
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT #3249, CREW SMELLED SOMETHING BURNING AND THEN THE ACM STARTED BLOWING HOT AIR.  MAINTENANCE REPLACED RH ACM PN 776910-6, SN/ON 9703055, SN/OFF 9806175 IAW SAAB JOB CARD 215181 ALL CHECKS GOOD.
